# SDR USAA010808

- Difficulty date: June 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Part time: 53,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 2 INCHES, CANTED STATION 1485 AT LONGERON 3L.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
